On Right (σ,τ)- Derivation of Prime Rings

Authors

  • A. Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq https://orcid.org/0000-0001-8534-0749
  • Asawer Hamdi Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

Keywords:

prime rings, , (σ,τ)- derivations,, right (σ,τ)-derivations.

Abstract

Let R be a prime ring and δ a right (σ,τ)-derivation on R. In the present paper we will prove the following results:
First, suppose that R is a prime ring and I a non-zero ideal of R if δ acts as a homomorphism on I then δ=0 on R, and if δ acts an anti- homomorphism on I then either δ=0 on R or R is commutative.
Second, suppose that R is 2-torsion-free prime ring and J a non-zero Jordan ideal and a subring of R, if δ acts as a homomorphism on J then δ=0 on J, and if δ acts an anti- homomorphism on J then either δ=0 on J or J
Z(R).

Downloads

Download data is not yet available.

Downloads

Published

2024-01-26

Issue

Section

Mathematics

How to Cite

On Right (σ,τ)- Derivation of Prime Rings. (2024). Iraqi Journal of Science, 54(4), 944-947. https://ijs.uobaghdad.edu.iq/index.php/eijs/article/view/12368

Similar Articles

1-10 of 124

You may also start an advanced similarity search for this article.